Previous |  Up |  Next


[B] BRUNOVSKÝ P.: Scorza Dragoni's theorem for unbounded set-valued functions and its applications to control problems. Mat. Čas., 20, 1970, 205-213. MR 0303380 | Zbl 0215.21601
[C-1] CASTAING C.: Sur les multi-applications mesurables. Rev. Française Inforn at. Recherche Operationelle, 1, 1967, 91-126. MR 0223527 | Zbl 0153.08501
[C-2] CASTA1NG, C: Sur le graphe d'une multi-application Sonslinienne (Mosurablo). Faculté des Sciences de Montpellier, Mathematiques (1969).
[G] GOODMAN G.: On a theorem of Scorza Dragoni and its application to optimal control. In: Mathematical Theory of Control, ed. by A. Balakrislman and L. N u stadt, Academic Press, 1967, pp. 222-233, New York. MR 0256238 | Zbl 0228.49010
[H-1] HIMMELBERG, C: Precompact contraction of metric uniformities and the continuity of F(t, x). Rend. Semin. mat. Univ. Padova, 48, 1973, 159-169. MR 0355958
[J-1] JACOBS M.: Remark on some recent extensions of Filippov's implicit function lemma. SIAM J. Control. 5, 1967, 622-627. MR 0223951
[J-2] JACOBS M.: Measurable multivalued mappings and Lusin's theorem. Trans. Amer. Math. Soc., 134, 1968, 471-481. MR 0236868 | Zbl 0169.06801
[K] KIKUCHI N.: On contingent equations satisfying the Carathéodory type conditions. RIMS. Kyoto Univ. Ser. A, 3. 1968, 361-371. MR 0230973 | Zbl 0197.13106
[S] SCORZA DRAGONI G.: Una Theorema sulle funzioni continue rispetto ad una i misurable rispetto ad ultra variabile. Rend. Somin. mat. Univ. Padova. 17. 1948, 102-106. MR 0028385
[W] WATSON P.: On the limit of sequences of sets. Quart. J. Math., 4, 1953, 1-3. MR 0054241
Partner of
EuDML logo